# SDR UALA2011080304025

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 67,423 hours, 25,319 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Contaminated
- Location: Tail
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING RUDDER OBSERVED HYD FLUID DRIPS FROM BASE OF RUDDER.  OPENED VERTICAL STAB ACCESS PANEL AND CHECKED ALL THREE RUDDER ACTUATORS.  FOUND SOME EVIDENCE OF SEEPAGE BUT NO ACTIVE LEAKS.  CLEANED ACTUATOR COMPARTMENT AND AREA BELOW RUDDER OF SKYDROL.  CLOSED AND SECURED STAB ACCESS PANEL AND NOTICED A RE-ACCUMULATION OF FLUID BENEATH RUDDER.  REMOVED ACCESS PANEL FOR YAW DAMP ACTUATORS.  CYCLED YAW DAMP SYSTEM - FOUND NO ACTIVE LEAKS.  NEEDS MORE TROUBLESHOOTING.
